# SDR SIMA20210516001

- Difficulty date: May 16, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 39,869 hours, 34,589 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FA EMERGENCY FLASHLIGHT CRADLE BROKENMEL 25-32 AUTH# 050137M- REF AML PAGE 4506896 ITEM 2-C/A-RAR AFT FA EMERGENCY FLASHLIGHT CRADLE IAW EMB 145 AMM 33-50-16. OPS CHECK GOOD. MEL 25-32 AUTH # 050137M-C RESTORED.
